Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and beginning April 20th, 2021 (Eastern Time) the Yahoo Answers website will be in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.

When I take fish oil liquid, why does my body treat it as a toxin?

And the toxins try to exit as tiny around the mouth rashes. 

2 Answers

Relevance
  • 1 month ago

    i would ask your doctor about it

  • Justin
    Lv 7
    1 month ago

    Sounds like an allergy. Try lowering the dosage considerably until you find the level where you have no visible reaction. Then step up the amount slowly until larger amounts cause no reaction either, (if you think the upsides of the supplement are worth it). 

Still have questions? Get your answers by asking now.